Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 190, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 21, 2007, 5:37 PM CDT for McLeod County, Renville County, Minnesota. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 5:37 PM CDT (22:37 UTC)
- Expired
- Jun 21, 2007, 6:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties McLeod County, MN, Renville County, MN
The radar
The Minneapolis radar (KMPX), 83 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:00 PM CDT | HAIL 0.88 | Buffalo Lake, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 11:59 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2261 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 212237
SVRMPX
MNC085-129-212330-
/O.NEW.KMPX.SV.W.0190.070621T2237Z-070621T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
537 PM CDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCLEOD COUNTY IN CENTRAL MINNESOTA...
RENVILLE COUNTY IN CENTRAL MINNESOTA...
* UNTIL 630 PM CDT
* AT 535 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 22
MILES WEST OF BROWNTON...OR ABOUT 12 MILES NORTHEAST OF OLIVIA...
AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BROWNTON...
U.S. HIGHWAY 212...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
LAT...LON 4490 9487 4482 9489 4473 9466 4473 9449
4466 9443 4486 9414
$$4 follow-up statements
000
WWUS53 KMPX 212247
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT THU JUN 21 2007
MNC085-129-212330-
/O.CON.KMPX.SV.W.0190.000000T0000Z-070621T2330Z/
MCLEOD MN-RENVILLE MN-
547 PM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR RENVILLE AND MCLEOD COUNTIES...
AT 543 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 65 MPH
WINDS. THIS STORM WAS LOCATED 4 MILES NORTH OF HECTOR...AND MOVING
SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKESIDE...HECTOR...BUFFALO
LAKE...BROWNTON AND BISCAY.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4488 9481 4472 9481 4473 9449 4466 9443
4486 9414
$$000
WWUS53 KMPX 212302
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT THU JUN 21 2007
MNC085-129-212330-
/O.CON.KMPX.SV.W.0190.000000T0000Z-070621T2330Z/
MCLEOD MN-RENVILLE MN-
602 PM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR RENVILLE AND MCLEOD COUNTIES...
AT 600 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 65 MPH
WINDS. THIS STORM WAS LOCATED NEAR BUFFALO LAKE...OR ABOUT 5 MILES
EAST OF HECTOR...AND MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE FERNANDO...STEWART AND BUFFALO
LAKE.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4482 9472 4471 9470 4466 9470 4466 9465
4472 9463 4472 9450 4464 9448 4464 9440
4482 9439
$$000 WWUS53 KMPX 212317 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 616 PM CDT THU JUN 21 2007 MNC129-212326- /O.CAN.KMPX.SV.W.0190.000000T0000Z-070621T2330Z/ RENVILLE MN- 616 PM CDT THU JUN 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR RENVILLE COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS MOVED SOUTHWARD INTO SIBLEY COUNTY. PRIOR TO MOVING OUT OF THE COUNTY...NICKEL SIZE HAIL WAS REPORTED IN BUFFALO LAKE AT 605 PM. LAT...LON 4471 9441 4472 9450 4464 9448 4464 9440 $$ MNC085-212330- /O.CON.KMPX.SV.W.0190.000000T0000Z-070621T2330Z/ MCLEOD MN- 616 PM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR MCLEOD COUNTY... AT 613 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 3 MILES WEST OF FERNANDO...OR ABOUT 9 MILES NORTH OF GIBBON...AND MOVING SOUTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE FERNANDO AND STEWART. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4471 9441 4472 9450 4464 9448 4464 9440 $$
000 WWUS53 KMPX 212326 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 626 PM CDT THU JUN 21 2007 MNC085-212336- /O.EXP.KMPX.SV.W.0190.000000T0000Z-070621T2330Z/ MCLEOD MN- 626 PM CDT THU JUN 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MCLEOD COUNTY EXPIRES AT 630 PM CDT... SEVERE STORMS HAVE MOVED OUT OF MCLEOUD COUNTY. HOWEVER...MORE THUNDERSTORMS WERE DEVELOPING IN THE AREA...REMAIN ALERT FOR POSSIBLE ADDITIONAL WARNINGS. LAT...LON 4471 9441 4472 9450 4464 9448 4464 9440 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:13 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 21, 3:13 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 313 PM CDT THU JUN 21 2007 .DISCUSSION... THE NEAR TERM FORECAST CHALLENGE OVER THE NEXT TWO DAYS ARE SEVERE WEATHER THREAT TONIGHT AND FRIDAY AND THE POTENTIAL FOR EXCESSIVE RAINFALL OVER THE SOUTHERN TIER COUNTIES OF OUR CWA. WEAK FRONTAL BOUNDARY OVER SOUTHWEST MN...NORTHEAST IOWA NEAR LOWER LAKE MICHIGAN...WILL BE THE MAIN FOCUS FOR CONVECTION TONIGHT AND FRIDAY WITH THE MAIN AREA OF CONCERN OVER EXTREME SOUTH CENTRAL MN. THE FRONT IS FORECAST TO MEANDER OVER THE UPPER MIDWEST THROUGH FRIDAY THEN LIFT WELL NORTH AS A WARM FRONT OVER THE REST OF WEEKEND. THIS AFTERNOON...SFC DEWPOINTS HAVE POOLED IN THE UPPER 60S AND LOWER 70S ALONG AND NEAR THE FRONTAL BOUNDARY. THE LATEST SATELLITE IMAGERY SHOWED SEVERAL CLUSTER OF CELLS HAD DEVELOPED ALONG THE IOWA/MINNESOTA BORDER. THE CONCERN...IS FOR LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING. TRAINING OF TSRA OR STORM BACKBUILDING OVR EXTREME SOUTH CENTRAL AND SOUTHWEST MN OVERNIGHT. WEAK MID LEVEL TROUGH AS DEPICTED IN THE 700 MB PROGS WILL SLOWLY ADVANCE EAST OVER THE UPPER MIDWEST. ANOTHER ROUND OF HEAVY RAINS IS LIKELY OVER SOUTHWEST AND SOUTH CENTRAL MN ON FRIDAY AND FRIDAY NIGHT. UPPER LEVEL HEIGHTS BUILD OVER THE UPPER MIDWEST OVER THE WEEKEND. LONG MAX TEMPS EXPECTED TO WARM INTO THE UPPER 80S TO MIDDLE 90S BY SUNDAY. AIRMASS SHOULD BE WELL CAPPED SUNDAY INTO TUESDAY. && AVIATION.../18Z TAF CYCLE/ SHRA/TS WILL CONTINUE DEVELOPING ALONG/NORTH OF THE FRONTAL BOUNDARY ACROSS SOUTHERN MN THIS AFTERNOON AND EVENING. EXPECT MAIN IMPACT TO BE RWF TO MSP AND SOUTH...BETWEEN 21Z AND 02Z. E/SE SFC WINDS AROUND 10-15 MPH WILL PREVAIL DURING PERIOD. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, Jun 21, 5:22 AM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 522 AM CDT THU JUN 21 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 221030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 522 AM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE TODAY AND TONIGHT ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA. THE GREATEST THREAT WILL BE ALONG AND SOUTH A LINE FROM MONTEVIDEO THROUGH HUTCHINSON TO THE SOUTHERN TWIN CITIES METROPOLITAN AREA. EXCESSIVE RAINFALL MAY OCCUR TONIGHT WITH SOME OF THE STORMS FROM MONTEVIDEO THROUGH REDWOOD FALLS TO ALBERT LEA ON SOUTHWARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE STILL POSSIBLE ON FRIDAY ACROSS PARTS OF SOUTHERN MINNESOTA. THE GREATEST THREAT AT THIS TIME APPEARS TO BE ALONG AND SOUTH OF A LINE FROM GRANITE FALLS TO OWATONNA. LARGE HAIL...DAMAGING WINDS AND EXCESSIVE RAINFALL MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED. RAH
In the hours before
Local storm report, Jun 21, 4:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
456 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 3 E GLENVILLE 43.57N 93.22W
06/21/2007 E0.75 INCH FREEBORN MN FIRE DEPT/RESCUE
INTERSECTION OF COUNTY ROADS 25 AND 13
&&
ELNLocal storm report, Jun 21, 5:09 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 N WINNEBAGO 43.84N 94.17W
06/21/2007 E1.75 INCH FARIBAULT MN LAW ENFORCEMENT
NICKLE TO GOLF BALL SIZED HAIL. DAMAGE TO SQUAD CAR
WINDOW.
&&
ELNLocal storm report, Jun 21, 5:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 3 N BLUE EARTH 43.68N 94.10W
06/21/2007 E1.50 INCH FARIBAULT MN TRAINED SPOTTER
&&
ELNLocal storm report, Jun 21, 5:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 N WINNEBAGO 43.84N 94.17W
06/21/2007 E1.75 INCH FARIBAULT MN LAW ENFORCEMENT
NICKLE TO GOLF BALL SIZED HAIL. DAMAGE TO SQUAD CAR
WINDOW.
&&
ELNLocal storm report, Jun 21, 5:27 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 4 SSW HUTCHINSON 44.84N 94.41W
06/21/2007 E0.75 INCH MCLEOD MN AMATEUR RADIO
&&
ELNLocal storm report, Jun 21, 5:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL AMBOY 43.89N 94.16W
06/21/2007 E1.75 INCH BLUE EARTH MN CO-OP OBSERVER
&&
ELNThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:11 PM CDT | Severe Thunderstorm Warning | MPX | Carver | 49 min |
| Jun 20, 7:32 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 58 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 48 min |
| Jun 20, 8:05 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 55 min |
| Jun 20, 8:22 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 38 min |
| Jun 20, 8:25 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 50 min |
| Jun 20, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 48 min |
| Jun 20, 8:39 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 36 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 53 min |
| Jun 20, 9:01 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 59 min |
| Jun 20, 9:12 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 63 min |
| Jun 20, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 55 min |
| Jun 20, 9:35 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 55 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 32 min |
| Jun 20, 9:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey | 24 min |
| Jun 20, 9:57 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 33 min |
| Jun 20, 10:07 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 23 min |
| Jun 20, 10:08 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 37 min |
| Jun 20, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 43 min |
| Jun 20, 10:16 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 44 min |
| Jun 20, 10:28 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 47 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 46 min |
| Jun 20, 10:34 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 56 min |
| Jun 20, 11:05 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 40 min |
| Jun 20, 11:22 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 38 min |
| Jun 20, 11:32 PM CDT | Tornado Warning | MPX | Freeborn | 43 min |
| Jun 21, 12:49 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 41 min |
| Jun 21, 1:02 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 28 min |
| Jun 21, 1:39 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 66 min |
| Jun 21, 1:57 AM CDT | Severe Thunderstorm Warning | MPX | Sibley | 48 min |
| Jun 21, 2:02 AM CDT | Severe Thunderstorm Warning | MPX | Dakota | 28 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 32 min |
| Jun 21, 3:29 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 18 min |
| Jun 21, 3:35 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Waseca | 40 min |
| Jun 21, 4:12 AM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 48 min |
| Jun 21, 5:46 AM CDT | Severe Thunderstorm Warning | MPX | Steele | 44 min |
| Jun 21, 3:15 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 60 min |
| Jun 21, 3:24 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 66 min |
| Jun 21, 3:37 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 18 min |
| Jun 21, 4:05 PM CDT | Tornado Warning | MPX | Blue Earth | 25 min |
| Jun 21, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 37 min |
| Jun 21, 4:27 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 63 min |
| Jun 21, 4:29 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault | 46 min |
| Jun 21, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 66 min |
| Jun 21, 5:06 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 39 min |
| Jun 21, 5:10 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 30 min |
| Jun 21, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 30 min |
| Jun 21, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 23 min |
| Jun 21, 5:33 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 25 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 60 min |
| Jun 21, 6:38 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet | 43 min |
| Jun 21, 6:46 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 29 min |
| Jun 21, 6:50 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 25 min |
| Jun 21, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 61 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.